# SDR CGLMK1

- Difficulty date: February 16, 2004
- Submitted: February 16, 2004
- Operation: General aviation
- Aircraft: CGLMK
- Make and model: Cessna 550
- Aircraft serial: 0100
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 65280073
- Condition: Mismanufactured
- Location: Le Heat
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW HEATED LEADING EDGE WAS RECEIVED FROM MFG WITH THE CONNECTOR MIS-WIRED AND WITH ONE DRY CRIMP.
